# SDR 2017FA0000518

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: General aviation
- Aircraft: N513WF
- Make and model: Cessna 172S
- Aircraft serial: 1729756
- Aircraft time: 4,464 hours
- Engine: Lyc IO360L2A
- Engine time: 1,174 hours
- Propeller: Mcauly 1A170DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,174 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THREE OF THE FOUR CYLINDERS WERE CRACKED AT THE CROWN OF THE HEAD. CRACKS WERE VISIBLE BETWEEN THE CYLINDER FINS WITH EXHAUST PRINTING VISIBLE.
